| Medical Device Problem Code |
Structural Problem (2506)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Submitted: 07-feb-2019.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.The pump has been returned and evaluated by product analysis on 04-dec-2018 with the following findings: device evaluation: on investigation, the battery compartment was noted to be cracked.(b)(6).
Event or Problem Description
The pump was returned for investigation.Investigation revealed a case/condition.This report is made based on results of investigation completed on 04-dec-2018.